# SDR AALA20071917

- Difficulty date: October 10, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N14056
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 463
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Jammed
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOG INFLIGHT T915/10OCT - ZERO SLAT LOCKOUT ON LANDING.  LANDED BOG WITHOUT INCIDENT.  ACCOMPLISHED BITE TO SLAT FLAT CONTROL COMPUTERS ONE AND TWO.  FAULTS SLAT JAM AND FLAP SUPPLY RESET AND CLEARED.  UNABLE TO DUPLICATE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
